Previous |  Up |  Next

Issue 2,  Volume 27, 1986 (Commentationes Mathematicae Universitatis Carolinae)

209-220 Atoms in the family of coreflective subcategories of uniform spaces.  Rice, Michael D.
221-228 On the separation of closed, convex sets.  Papageorgiou, Nikolaos S.
229-234 Extremal subobjects of complete posets.  Pasztor, Ana
235-257 Cartesian closed categories, quasitopoi and topological universes.  Adámek, Jiří; Herrlich, Horst
259-266 Nonlinear variational inequalities and the existence of equilibrium in economies with a Riesz space of commodities.  Tarafdar, Enayat; Mehta, Ghanshyam
267-276 Approximation of ${\bf R}^X$ with countable subsets of $C_p(X)$ and calibers of the space $C_p (X)$.  Tkachuk, V. V.
277-283 Note on inappropriate trend and seasonal elimination.  Cipra, Tomáš
285-291 A note on nonuniform nonresonance for jumping nonlinearities.  Invernizzi, Sergio
293-299 Support results via exceptional sets in Banach spaces.  Turinici, Mihai
301-306 On the unique solvability of nonresonant elliptic equations.  Quittner, Pavol; Žubrinić, Darko
307-323 On a class of locally completely decomposable Abelian groups.  Bican, Ladislav; Hora, Jaroslav
325-340 On locally small based algebraic theories.  Reiterman, Jan
341-357 Discrete spectrum of operator valued Friedrichs models.  Lakajev, S. N.
359-370 Convex sets and Harnack inequality.  Keselman, D. G.
371-375 A martingale central limit theorem.  Lachout, Petr
377-394 Characterization of the Colombeau product of distributions.  Jelínek, Jiří
395-417 Ordinal invariants and epimorphisms in some categories of weak Hausdorff spaces.  Dikranjan, Dikran N.; Giuli, Eraldo
419 Double layer potentials on boundaries with corners and edges.  Angell, Thomas S.; Kleinman, Ralph E.; Král, Josef
420 On accretive multivalued mappings.  Kolomý, Josef
Partner of
EuDML logo